# SDR SWIA2019091246290

- Difficulty date: August 13, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID FRAME IS CORRODED. (C-CHECK) RO: 09/12/2019 REPAIRED PAX DOOR MID FRAME IAW REO.
